International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 139-148
On point dissipative -dimensional systems of differential equations with quadratic nonlinearity
Department of Mathematical Sciences, Clemson University, Clemson 29634-1907, SC, USA
Received 17 October 1991
Copyright © 1993 Anil K. Bose et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Known sufficient conditions for quadratic dynamical system to be
point dissipative given in terms of and for dimensions and are extended to allow for
more general forms for the nonlinear term . Furthermore, the conditions extend to
dimensions when is quadratic with zero set an -dimensional hyperplane.